# SDR DALA2023030701658

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,165 hours, 42,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN ON STA Y=1053 BTW STR 29 LH TO STR 29 RH AT AFT CARGO COMPARTMENT. CORROSION WAS FOUND ON PRODUCTION DOUBLER. SUMMARY OF NRC 00241: CORROSION LEVEL 2. DOUBLER ON STA 1053 BTW LONGERON 28RH TO 28LH WAS REPLACED PER B717 SRM 51-41-02-0G AND SRM 51-41-05-0G. (LP #2654031)
